# SDR UALA2012100805665

- Difficulty date: October 6, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,557 hours, 11,260 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG GEN EICAS MSG, DISCONNECTED IDG PER FM PROCEDURES.  SERVICED LESS THAN 1 QRT IN 1 IDG.  RECONNECTED IDG AND OPERATED 1 ENG.  PUT FULL ELEC LOAD ON 1 GEN.  GEN CHECKS GOOD.  PERFORMED LEAK CHECK OF IDG.  NO LEAKS NOTED. PERFORMED PBCU BITE. NO FAULTS FOUND.  AC OK TO CONTINUE.
